# SDR MASA20200409001

- Difficulty date: December 16, 2019
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N86311
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000429
- Aircraft time: 12,822 hours, 7,544 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669203
- Condition: Corroded
- Location: Fuselage
- Part time: 13,504 hours, 7,544 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR BEAM CORRODED BETWEEN 85/86. REPAIRED L/H FLOOR BEAM IAW EMBRAER ETD1019-170-161-702
